MathSciNet Relay Station
MathSciNet bibliographic data
MR116309 (22 #7104) 54.00
Treybig, L. B. Concerning certain locally peripherally separable spaces. Pacific J. Math. 10 1960 697–704.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement